# SDR CALA2017110303928

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 94,290 hours, 26,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B CREW REPORTS DOOR 2R SLIDE ARM INDICATION INTERMITTENT UNABLE TO DUPLICATE FAULT DOOR 2RT SLIDE ARM LIGHT OPERATES NORMAL.
